Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Had normal period. Pain in lower back, cramping in stomach. Normal with new birth control?

Hi , im 23 years old and have been on birth control for almost two full weeks. i had a normal period for the first 5-6 days, spotting for about 4 then i stopped bleeding completely, then today, i suddenly have pain in my lower left back, and cramping a little in my lower left tummy. but not like period cramping, like a dull continuous poking pain, and brownish spotting which turned into dark red bleeding. This may be normal, but im new to birth control and
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you have been taking hormonal oral contraceptives..
you have not mentioned whether it is combined and progesterone only pills..
these hormonal pills, especially progesterone is known to cause irregular, intermittent spotting and bleeding..
combined pills are deviod of such side effects..
see your gynaecologist for this..
all the very best..
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor